MAUDE Adverse Event Report: . G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS HIP

. G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS HIP
Catalog Number 010000858
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product will not be released by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Report source: (b)(6).
 
Event or Problem Description
It was reported that upon impacting the liner the surgeon noted it did not seat properly.The liner was removed and the surgeon checked that the screws were properly seated in cup.Surgeon noted that nothing was in the cup that would not allow the liner to engage correctly the surgeon attempted to seat the liner again; however, the liner would still not seat.The surgeon inspected the liner and noted it was damaged.A new liner was impacted into the cup without any issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 corrected: h6 impact code.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 36MM F
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
.
56 e. bell drive
warsaw IN 46582
MDR Report Key12162810
Report Number0001825034-2021-02081
Device Sequence Number3530025
Product Code PBI
UDI-Device Identifier00880304526433
UDI-Public(01)00880304526433(17)250304(10)6760356
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Catalogue Number010000858
Device Lot Number6760356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1